MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS

ENCORE MEDICAL LP DJO SURGICAL; DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS
Model Number 130-03-732
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported "(patient fell and fractured patella)".The previous surgery and the surgery detailed in this event occurred 2 days apart.Item number: 130-03-732, item description: domed tri-peg patella, 32x8mm, e-plus, lot number: 155n2945, part revision: b, product type: knee, manufacture date: 02/11/2026, expiration date: 02/06/2031.Note: there was no information given as to the condition of the patella or if it was revised.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to fall and fractured patella.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell", due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was a nonconformance associated with the concomitant part #352-04-106, djo empowr kneetm, universal bp, np 6r minus which document that out of 20 parts lot 3 items were rejected and scrapped during dimensional inspection operation.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.
 
Event or Problem Description
Patient fell and fractured her patella.

Brand Name
DJO SURGICAL
Common Device Name
DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24982878
Report Number1644408-2026-00769
Device Sequence Number21216362
Product Code OIY
UDI-Device Identifier00888912108539
UDI-Public00888912108539
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130-03-732
Device Lot Number155N2945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
241-02-106 950R1906L.; 342-10-706 076T1371.; 352-04-106 328V1115.; 354-10-040 103Y1216.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale